MAUDE Adverse Event Report: PRODUCTOS MEDLINE MEDLINE; DBD-ODS BREAST TRAY

PRODUCTOS MEDLINE MEDLINE; DBD-ODS BREAST TRAY
Catalog Number DYNJ52685F
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The blades included in the pack displayed rust on each of them when opened.
 
Additional Manufacturer Narrative
It was reported that upon opening the custom pack, bd blades within the bd packages found to have rust on them.(mfg 371110 lot# 0501037).Package insert and blades passed off field and quarantined for return to company.New blades opened to complete procedure.No harm or damage to patient event did not reach patient.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
MEDLINE
Common Device Name
DBD-ODS BREAST TRAY
Manufacturer (Section D)
PRODUCTOS MEDLINE
s.a. de c.v. parque industrial
blvd world trade center #106
oradel nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25075879
Report Number1423395-2026-00126
Device Sequence Number10402723
Product Code FTN
UDI-Device Identifier10195327253004
UDI-Public10195327253004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ52685F
Device Lot Number26BBG578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown